# SDR FDEA201601040021

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202481
- Condition: Corroded
- Location: Frames 59-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 54R, FOUND CORRODED BETWEEN FRAMES 59 - 63.  REPAIR THE STRINGER IAW SRM 53-10-14-201 FIG 201 VIEW F & G.  MAJOR REPAIR IAW GMM 6-2-100.
